# SDR DALA1050500662

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 63,210 hours, 29,317 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 23D. REPLACED LIGHT ASSY AT SEAT 23D.
